×

Optimality conditions and duality for a class of nonlinear fractional programming problems. (English) Zbl 1064.90047

Summary: In this paper, we present sufficient optimality conditions and duality results for a class of nonlinear fractional programming problems. Our results are based on the properties of sublinear functionals and generalized convex functions.

MSC:

90C32 Fractional programming
90C46 Optimality conditions and duality in mathematical programming
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Schaible, S., Fractional Programming, Handbook of Global Optimization, Edited by R. Horst and P. M. Pardalos, Kluwer Academic Publishers, Dordrecht, Netherlands, pp. 495–608, 1995. · Zbl 0832.90115
[2] Preta, V., On Efficiency and Duality for Multiobjective Programs, Journal of Mathematical Analysis and Applications, Vol. 166, pp. 356–377, 1992.
[3] Jeyakumar, V., and Mond, B., On Generalized Convex Mathematical Programming, Journal of the Australian Mathematical Society, Vol. 34B, pp. 43–53, 1992. · Zbl 0773.90061
[4] Mangasarian, O. L., Nonlinear Programming, McGraw Hill, New York, NY, 1969.
[5] Khan, Z. A., and Hanson, M. A., On Ratio Invexity in Mathematical Programming, Journal of Mathematical Analysis and Applications, Vol. 205, pp. 330–336, 1997. · Zbl 0872.90094
[6] Reddy, L. V., and Mukherjee, R.N., Some Results on Mathematical Programming with Generalized Ratio Invexity, Journal of Mathematical Analysis and Applications, Vol. 240, pp. 299–310, 1999. · Zbl 0946.90089
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.